English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

2-Verma modules

MPS-Authors
/persons/resource/persons255434

Naisse,  Grégoire
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1710.06293.pdf
(Preprint), 708KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Naisse, G., & Vaz, P. (2022). 2-Verma modules. Journal für die reine und angewandte Mathematik, 2022(782), 43-108. doi:10.1515/crelle-2021-0046.


Cite as: https://hdl.handle.net/21.11116/0000-0009-EFA6-F
Abstract
We construct a categorification of parabolic Verma modules for symmetrizable
Kac-Moody algebras using KLR-like diagrammatic algebras. We show that our
construction arises naturally from a dg-enhancement of the cyclotomic quotients
of the KLR-algebras. As a consequence, we are able to recover the usual
categorification of integrable modules. We also introduce a notion of
dg-2-representation for quantum Kac--Moody algebras, and in particular of
parabolic 2-Verma module.